Sur les rétractes absolus $P_n$ -valués de dimension finie

Volume 158 / 1998

Robert Cauty Fundamenta Mathematicae 158 (1998), 241-248 DOI: 10.4064/fm-158-3-241-248

Abstract

We prove that a k-dimensional hereditarily indecomposable metrisable continuum is not a $P_k$-valued absolute retract. We deduce from this that none of the classical characterizations of ANR (metric) extends to the class of stratifiable spaces.

Authors

  • Robert Cauty

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image